Necessary condition for measures which are (L q ,L p ) multipliers
Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 2, pp. 339-353.

Let G be a locally compact group and ρ the left Haar measure on G. Given a non-negative Radon measure μ, we establish a necessary condition on the pairs q,p for which μ is a multiplier from L q G,ρ to L p G,ρ. Applied to n , our result is stronger than the necessary condition established by Oberlin in [14] and is closely related to a class of measures defined by Fofana in [7].

When G is the circle group, we obtain a generalization of a condition stated by Oberlin [15] and improve on it in some cases.

Soit G un groupe localement compact et ρ la mesure de Haar à gauche sur G. Etant donné une mesure de Radon positive μ, nous établissons une condition nécessaire sur les couples q,p pour lesquels μ est un multiplicateur de L q G,ρ dans L p G,ρ. Appliqué à n , notre résultat est plus fort que la condition nécessaire établie par Oberlin dans [14] et est très lié à une classe de mesures définie par Fofana dans [7].

Lorsque G est le tore, nous obtenons une généralisation d’une condition énoncée par Oberlin [15] et l’améliorons dans certains cas.

DOI: 10.5802/ambp.271
Classification: 43A05, 43A15
Keywords: Cantor-Lebesgue measure, $L^{q}$-improving measure, non-negative Radon measure
Keywords: Mesure de Cantor-Lebesgue, mesure $L^{q}$-improving, mesure de Radon positive
Bérenger Akon Kpata 1; Ibrahim Fofana 1; Konin Koua 1

1 UFR Mathématiques et Informatique Université de Cocody 22 BP 582 Abidjan 22 Côte d’Ivoire
@article{AMBP_2009__16_2_339_0,
     author = {B\'erenger Akon Kpata and Ibrahim Fofana and Konin Koua},
     title = {Necessary condition for measures which are $(L^{q},L^{p})$ multipliers},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {339--353},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {2},
     year = {2009},
     doi = {10.5802/ambp.271},
     mrnumber = {2568870},
     zbl = {1178.43001},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.271/}
}
TY  - JOUR
AU  - Bérenger Akon Kpata
AU  - Ibrahim Fofana
AU  - Konin Koua
TI  - Necessary condition for measures which are $(L^{q},L^{p})$ multipliers
JO  - Annales mathématiques Blaise Pascal
PY  - 2009
SP  - 339
EP  - 353
VL  - 16
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.271/
DO  - 10.5802/ambp.271
LA  - en
ID  - AMBP_2009__16_2_339_0
ER  - 
%0 Journal Article
%A Bérenger Akon Kpata
%A Ibrahim Fofana
%A Konin Koua
%T Necessary condition for measures which are $(L^{q},L^{p})$ multipliers
%J Annales mathématiques Blaise Pascal
%D 2009
%P 339-353
%V 16
%N 2
%I Annales mathématiques Blaise Pascal
%U https://ambp.centre-mersenne.org/articles/10.5802/ambp.271/
%R 10.5802/ambp.271
%G en
%F AMBP_2009__16_2_339_0
Bérenger Akon Kpata; Ibrahim Fofana; Konin Koua. Necessary condition for measures which are $(L^{q},L^{p})$ multipliers. Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 2, pp. 339-353. doi : 10.5802/ambp.271. https://ambp.centre-mersenne.org/articles/10.5802/ambp.271/

[1] William Beckner; Svante Janson; David Jerison Convolution inequalities on the circle, Conference on harmonic analysis in honor of Antoni Zygmund, Vol. I, II (Chicago, Ill., 1981) (Wadsworth Math. Ser.), Wadsworth, Belmont, CA, 1983, pp. 32-43 | MR

[2] A. Bonami Étude des coefficients de Fourier des fonctions de L p G, Ann. Inst. Fourier (Grenoble), Volume 20 (1970), pp. 335-402 | DOI | Numdam | MR | Zbl

[3] M. Christ A convolution inequality concerning Cantor-Lebesgue measures, Revista Mat. Iberoamericana, Volume vol. 1, n. ∘ 4 (1985), pp. 79-83 | MR | Zbl

[4] K. J Falconer The geometry of fractal sets, Cambridge University Press, London/New York, 1985 | MR | Zbl

[5] K. J Falconer Fractal geometry, Wiley, New York, 1990 | MR | Zbl

[6] I. Fofana Continuité de l’intégrale fractionnaire et espaces L q ,l p α , C. R. A. S. Paris, Volume t. 308, série I (1989), pp. 525-527 | MR | Zbl

[7] I. Fofana Transformation de Fourier dans L q ,l p α et M p,α , Afrika matematika, Volume série 3, vol. 5 (1995), pp. 53-76 | MR | Zbl

[8] I. Fofana Espaces L q ,l p α et Continuité de l’opérateur maximal fractionnaire de Hardy-Littlewood, Afrika matematika, Volume série 3, vol. 12 (2001), pp. 23-37 | MR | Zbl

[9] C. C. Graham; K. Hare; D. Ritter The size of L p -improving measures, J. Funct. Anal., Volume 84 (1989), pp. 472-495 | DOI | MR | Zbl

[10] R. Larsen An introduction to the theory of multipliers, Springer-Verlag, Berlin, Heidelberg, New York, 1971 | MR | Zbl

[11] K-S. Lau Fractal Measures and Mean ρ-Variations, J. Funct. Anal., Volume 108 (1992), pp. 427-457 | DOI | MR | Zbl

[12] D. M. Oberlin A convolution property of the Cantor-Lebesgue measure, Colloq. Math., Volume 47 (1982), pp. 113-117 | MR | Zbl

[13] D. M. Oberlin Convolution with measure on hypersurfaces, Math. Proc. Camb. Phil. Soc., Volume 129 (2000), pp. 517-526 | DOI | MR | Zbl

[14] D. M. Oberlin Affine dimension : measuring the vestiges of curvature, Michigan Math. J., Volume 51 (2003), pp. 13-26 | DOI | MR | Zbl

[15] D. M. Oberlin A convolution property of the Cantor-Lebesgue measure II, Colloq. Math., Volume 97 (2003) no. 1, pp. 23-28 | DOI | MR | Zbl

[16] D. Ritter Most Riesz product measures are L p -improving, Proc. Amer. Math. Soc., Volume 97 (1986), pp. 291-295 | MR | Zbl

[17] D. Ritter Some singular measures on the circle which improve L p spaces, Colloq. Math., Volume 52 (1987), pp. 133-144 | MR | Zbl

[18] E. M. Stein Harmonic Analysis on n , 13 (1976), pp. 97-135 (Mathematical Association of America, Washington, D. C.) | MR | Zbl

[19] A. Zygmund Trigonometric series. 2nd ed. Vol. I, Cambridge University Press, New York, 1959 | MR | Zbl

Cited by Sources: